# SDR A6WR95062

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N292UE
- Make and model: Bag BAE146200A
- Aircraft serial: E2087
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Pivot Pin
- Part number: HC579L0097000
- Condition: Cracked
- Location: Rt Flap Nr 3
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NDT INSPECTION, FOUND NR 3 RIGHT FLAP TRACK TAB OPERATING ROD-TO-CROSSHEAD, PIVOT PIN WITH CRACK INDICATION.  REPLACED PIN.  (X)
